×

Found 3,150 Documents (Results 1–100)

100
MathJax

A proof of Bel’tyukov-Lipshitz theorem by quasi-quantifier elimination. II: The main reduction. (English. Russian original) Zbl 1491.03012

Vestn. St. Petersbg. Univ., Math. 54, No. 4, 372-380 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 4, 608-619 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Linear difference operators with coefficients in the form of infinite sequences. (English. Russian original) Zbl 07426758

Comput. Math. Math. Phys. 61, No. 10, 1582-1589 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 10, 1610-1617 (2021).
MSC:  47-XX 11-XX
PDF BibTeX XML Cite
Full Text: DOI

A proof of Bel’tyukov-Lipshitz theorem by quasi-quantifier elimination. I: Definitions and GCD-lemma. (English. Russian original) Zbl 1491.03011

Vestn. St. Petersbg. Univ., Math. 54, No. 3, 264-272 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 3, 455-466 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software